| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/23/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A stryker service representative performed an initial evaluation of the customer¿s device and was not able to verify the reported issue.Battery pins are replaced as precaution.Proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.
Event or Problem Description
The customer contacted stryker to report that their device unexpectedly lost power.In this state the device may not be able to provide defibrillation therapy if it were needed.There was no report of patient use associated with the reported event.
Event or Problem Description
Additional Manufacturer Narrative
A stryker customer quality engineer reviewed device electronic records and verified the reported issue.Since the issue was not duplicated during evaluation, a conclusive root cause could not be determined.